MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-40/I13-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombus (2101)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and denied response were received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned, endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
An afx2 bifurcated stent graft was implanted to treat an abdominal aortic aneurysm.Approximately 3 (three) months post op, the patient presented emergently with bilateral leg and hip pain.Thrombus was identified throughout the afx2 device.Thrombectomy was performed in the aorta and common iliacs (bilateral) and the patient's left leg was amputated below the knee due to the thrombosis.There was no further report of the patient's condition.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key8352461
Report Number2031527-2019-00096
Device Sequence Number13504587
Product Code MIH
UDI-Device Identifier00818009015075
UDI-Public(01)00818009015075(17)190711
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2019
Device Model NumberBEA22-40/I13-40
Device Lot Number1956359004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR